# SDR ABXA020046

- Difficulty date: July 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,181 hours, 58,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN, NOSE GEAR UNSAFE LIGHT ILLUMINATED AND NOSE GEAR GREEN LIGHT DID NOT COME ON.  GEAR WARNING HORN SOUNDED.  RECYCLED GEAR, ALL INDICATIONS NORMAL.  OPS CHECKED GOOD IAW DC-9 MM 32-60.
